# SDR DHL2001807021

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK LT ELEVATOR ON UPPER SURFACE APPROX 9 INCHES AFT OF INBOARD HINGE CUT OUT.INSTALLED REPAIR LT UPPER ELEVATOR SKIN PER SRM 55-2-1 FIG 1B & SRM 51-4-8, ALSO PER BOEING LETTER M/C D800-0038.
